CHOSUN

A case of gastrointestinal hemorrhage during aspirin therapy in a patient with Kawasaki disease

Metadata Downloads
Author(s)
Yo-Eon Shin Yong Wook Kim Kyoung Sim Kim Eun Young Kim Young Kim Hae In Jang Hyoung Min Cho
Issued Date
2021
Keyword
Kawasaki disease Gastrointestinal hemorrhage Aspirin Ulcer
Abstract
Kawasaki disease (KD) is an acute febrile multisystem vasculitis and has been recognized to be one of the most common causes of acquired heart disease in children. KD with gastrointestinal bleeding is quite rare. We report a 12-month-old boy with KD complicated by gastrointestinal hemorrhage after using of high-dose of aspirin. Physicians caring for patients with KD should mindful on the signs and symptoms of aspirin toxicity including gastrointestinal hemorrhage. Starting or early switching to a low-dose aspirin treatment on KD should be considered.
Publisher
조선대학교 의학연구원
Citation
Yo-Eon Shin. (2021). A case of gastrointestinal hemorrhage during aspirin therapy in a patient with Kawasaki disease, MBSE | Vol.4, No.1 p.63 ~ p.67
Type
Laboratory article
ISSN
2586-5188
URI
https://oak.chosun.ac.kr/handle/2020.oak/16992
http://www.embse.org/journal/view.html?uid=50&page=&sort=&scale=10&all_k=&s_t=&s_a=&s_k=&s_v=4&s_n=1&spage=&pn=search&year=&vmd=Full
Appears in Collections:
2021 > Vol.4, No.1
Authorize & License
  • AuthorizeOpen
Files in This Item:

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.